×

zbMATH — the first resource for mathematics

Interface problem in holonomic elastoplasticity. (English) Zbl 0792.73017
Summary: The three-dimensional interface problem with the homogeneous Lamé system in an unbounded exterior domain and holonomic material behaviour in a bounded interior Lipschitz domain is considered. Existence and uniqueness of solutions of the interface problem are obtained rewriting the exterior problem in terms of boundary integral operators following the symmetric coupling procedure. The numerical approximation of the solutions consists in coupling of the boundary element method and the finite element method. A Céa-like error estimate is presented for the discrete solutions of the numerical procedure proving its convergence.

MSC:
74B20 Nonlinear elasticity
74C99 Plastic materials, materials of stress-rate and internal-variable type
35Q72 Other PDE from mechanics (MSC2000)
74S15 Boundary element methods applied to problems in solid mechanics
74S05 Finite element methods applied to problems in solid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bielak, Quart. Appl. Math. 41 pp 143– (1983)
[2] Brezzi, Calcolo 16 pp 189– (1979)
[3] The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, 1978.
[4] ’Symmetric methods for the coupling of finite elements and boundary elements’, in: Boundary Elements IX, Eds. et al., Vol. 1, Springer, Berlin, 1987, pp. 411-420.
[5] Costabel, SIAM J. Math. Anal. 19 pp 613– (1988)
[6] 1992, private communication.
[7] Costabel, Banach Center Publ. 15 pp 175– (1985)
[8] Costabel, J. Math. Anal. Appl. 106 pp 367– (1985)
[9] Costabel, J. Integr. Eq. Appl. 2 pp 211– (1990)
[10] Costabel, SIAM J. Numer. Anal. 27 pp 1212– (1990)
[11] and , Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976.
[12] Gatica, Z. Anal. Anw. 8 pp 377– (1989)
[13] Gatica, Numer. Math. 61 pp 171– (1992)
[14] and , Numerical Analysis of Variational Inequalities, North-Holland, Amsterdam, 1981.
[15] Han, J. Comput. Math. 8 pp 223– (1990)
[16] Han, Numer. Math. 60 pp 493– (1992)
[17] Hsiao, J. CAM 34 pp 1– (1991)
[18] Johnson, Math. Comp. 35 pp 1063– (1980)
[19] et al. Three-dimensional Problems of the Mathematical Theory of Elasticity and Thermoelasticity, North-Holland, Amsterdam, 1979.
[20] Reddy, Numer. Math. 52 pp 101– (1988)
[21] Reddy, IMA J. Appl. Math. 34 pp 303– (1985)
[22] Reddy, Q. Appl. Math. 45 pp 487– (1987)
[23] ’On asymptotic error estimates for combined BEM and FEM’, in Finite and Boundary Element Techniques From Mathematical and Engineering Point of View, Eds. and , CISM Courses 301. Springer, New York, 1988, pp. 273-331.
[24] Nonlinear Functional Analysis and its Applications II, Vols. A and B, Springer, New York, 1990.
[25] Nonlinear Functional Analysis and its Applications III, Springer, New York, 1985.
[26] Nonlinear Functional Analysis and its Applications IV, Springer, New York, 1988.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.